# SDR SWAA2013011611460

- Difficulty date: January 2, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 56,214 hours, 45,906 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ELECTRONICS EQUIPMENT STA 344, BETWEEN STR 25R AND 26R CORRODED.  REPAIRED SHEAR TIE IAW SRM.
